MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM; TBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM; TBIAL INSERT FIXED
Model Number 02.18.IF5.08.LM
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Tissue Injury (4559)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 april 2021: lot 167811: (b)(4) items manufactured and released on 03-jan-2017.Expiration date: 2021-11-29.No anomalies found related to the problem.To date, 58 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in for a post-op appointment and the surgeon observed that the patient was in excessive valgus and wanted to increase the inset thickness to push the knee into a more neutral position.The surgeon revised the 8mm tibial insert with a 10mm one 2 years and 9 months after primary.The surgery was completed successfully.Note that the patient did not report pain or instability.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM
Common Device Name
TBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11752753
Report Number3005180920-2021-00342
Device Sequence Number19692687
Product Code HSX
UDI-Device Identifier07630030896217
UDI-Public07630030896217
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Model Number02.18.IF5.08.LM
Device Catalogue Number02.18.IF5.08.LM
Device Lot Number167811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;